# SDR UHLA201508230644

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 15,240 hours, 11,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST AND 2ND RT PHOTOLUMINESCENT STRIPS OVER 10 DAMAGED, R & R 1ST AND 2ND RT PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.
